Tag Archives: Kirkland

Kirkland Signature Ibuprofen Tablets USP, 200MG 500-Tablets

Kirkland Signature Ibuprofen for the temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscular aches, backache, for the minor pain of arthritis, for the pain of menstrual cramps and for the reduction of fever. Pain Reliever, Fever Reducer Relieves minor arthritis pain Relieves menstrual cramp pain Compare to Advil

Kirkland Signature Anti-Diarrheal Loperamide Hydrochloride 2 MG Caplets, 200-Count Bottle

Adults and Children 12 years and over: 2 caplets after the first loose stool; 1 caplet after each subsequent loose stool; but no more than 4 caplets a day. Children 9 – 11 years (60 – 95 lbs.): 1 caplet after the loose stool; 1/2 caplet after each subsequent loose stool; but no more than… Read More »

Kirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count Bottle

Kirkland Signature Acetaminophen 500 mg contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or ibuprofen. May be used by most persons with peptic ulcer For the temporary relief of minor aches and pains For the minor pain of arthritis For the pain of menstrual cramps and… Read More »

Diphenhydramine HCI 25 Mg – Kirkland Brand – Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic – 600 Count

Temporarily relief of the following symptoms: Sneezing and running nose; itching, watery eyes; hay fever symptoms; Itching of nose or throat .Temporarily relief of sneezing and running nose, itchy watery eyes, hay fever symptoms and itching of nose or throat. Relief from sneezing and running nose Itching, Watery Eyes;Hay Fever symptoms; Itching of Nose or… Read More »